# SDR CA071219006

- Difficulty date: December 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,871 hours
- Engine: Ge CF343A1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Part time: 29,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH THE LT AND RT REPAIR DOUBLERS THAT ARE IDENTIFIED AS ITEM -1 ON THE ATTACHED REO601R-53-61-358, REVISION A, WERE FOUND CRACKED DURING AN INSPECTION OF THE ENGINE SUPPORT BEAMS AT A HEAVY CHECK VISIT.  THIS AC CAME INTO OUR AIRLINE OPERATION AT APPROX 20859 CYCLES. WE ARE UNABLE TO CONFIRM THE EXACT TIME THIS REPAIR WOULD HAVE BEEN INCORPORATED ON THIS AC.  WE HAVE CONTACTED THE MFG TECHNICAL HELP DESK WITH OUR FINDING AND ARE AWAITING FURTHER REPAIR INSTRUCTIONS FROM THEM. (TC NR 20071219006)
